# SDR SWAA2016070853619

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 46,191 hours, 26,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A281
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SHELF PANEL WIGGLE PLATE CRACKED JUST INBD OF PYLON.  R & R WIGGLE PLATE IAW SRM.
